# SDR SWAA2023050224275

- Difficulty date: April 6, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 72,438 hours, 42,990 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B TRAILING EDGE PANEL 551AT CRACKED AND DENTED ON LOWER SURFACE.<[01] REMOVED AND REPLACED PANEL PER AMM 20-50-11.
